| Model Number |
M0068318261 |
| Medical Device Problem Code |
Misfire (2532)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code f1901 captures the reportable event of additional surgical intervention.Imdrf device code a050502 captures the reportable event of device misfired.
Event or Problem Description
It was reported that during sacrospinous ligament fixation procedure, five capio slim devices were used for pelvic organ prolapse.During the procedure, the devices did not fire properly.Hospital admission was required for the patient for additional surgical intervention.No patient complications were reported.Note: this manufacturer report pertains to the second of five devices used during the procedure.
Event or Problem Description
Additional Manufacturer Narrative
Block h6:
imdrf impact code f1901 captures the reportable event of additional surgical intervention.Imdrf device code a050502 captures the reportable event of device misfired.Block h11:
the complaint device was not returned; therefore, no physical or visual analysis could be performed.As a result, the reported device performance allegation could not be confirmed.The device history record (dhr) confirmed that the device met all material, assembly and performance specification.A risk review was completed and confirmed that the event of "device misfire" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information provided, the most probable cause of the reported issue could not be determined due to a lack of evidence, and in the absence of device evaluation or objective evidence, the most probable causes that may have contributed to the event remain unknown; therefore, this complaint is assigned an investigation conclusion code of "cause not established", as the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.